Hyperbolic Bloch functions
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 297-300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a9,
author = {N. Labudovich and Zh. Pavicevic},
title = {Hyperbolic {Bloch} functions},
journal = {Doklady Akademii Nauk},
pages = {297--300},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a9/}
}
N. Labudovich; Zh. Pavicevic. Hyperbolic Bloch functions. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 297-300. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a9/